Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 123, Number 1
HTML articles powered by AMS MathViewer

Quasi-norm spaces
Richard Metzler and Hidegoro Nakano PDF
Trans. Amer. Math. Soc. 123 (1966), 1-31
Convergence of sequences of convex sets, cones and functions. II
R. A. Wijsman PDF
Trans. Amer. Math. Soc. 123 (1966), 32-45
Level sets and continuity of conjugate convex functions
R. T. Rockafellar PDF
Trans. Amer. Math. Soc. 123 (1966), 46-63
Some theorems on diophantine approximation
Charles F. Osgood PDF
Trans. Amer. Math. Soc. 123 (1966), 64-87
Some normal subgroups of homomorphisms
James V. Whittaker PDF
Trans. Amer. Math. Soc. 123 (1966), 88-98
Groups with normal solvable Hall $p’$-subgroups
D. S. Passman PDF
Trans. Amer. Math. Soc. 123 (1966), 99-111
On product measures and Fubini’s theorem in locally compact space
Roy A. Johnson PDF
Trans. Amer. Math. Soc. 123 (1966), 112-129
Stationary measures for the flow of a linear differential equation driven by white noise
Harry Dym PDF
Trans. Amer. Math. Soc. 123 (1966), 130-164
Decompostions of $E^{3}$ with a compact $\textrm {O}$-dimensional set of nondegenerate elements
Steve Armentrout PDF
Trans. Amer. Math. Soc. 123 (1966), 165-177
On badly approximable numbers and certain games
Wolfgang M. Schmidt PDF
Trans. Amer. Math. Soc. 123 (1966), 178-199
On the classification of noncompact complex abelian Lie groups
Akihiko Morimoto PDF
Trans. Amer. Math. Soc. 123 (1966), 200-228
Multipliers on $D_{\alpha }$
Gerald D. Taylor PDF
Trans. Amer. Math. Soc. 123 (1966), 229-240
The semi-simplicity manifold of arbitrary operators
Shmuel Kantorovitz PDF
Trans. Amer. Math. Soc. 123 (1966), 241-252
Simple and weakly almost periodic transformation groups
Robert N. Rich PDF
Trans. Amer. Math. Soc. 123 (1966), 253-266
Graph topology for function spaces
Somashekhar Amrith Naimpally PDF
Trans. Amer. Math. Soc. 123 (1966), 267-272
Errata to “The theory of operations on binary relations”
T. Tamura PDF
Trans. Amer. Math. Soc. 123 (1966), 273